MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMPRESSOR, REUS AND DISP NEBULIZER KIT

Medline Industries, LP MEDLINE; COMPRESSOR, REUS AND DISP NEBULIZER KIT
Catalog Number HCS70004RD
Medical Device Problem Codes Fluid/Blood Leak (1250); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "cords are leaking and the power is weaker and can be heard that it is not as strong.".
 
Additional Manufacturer Narrative
The complaint description was ¿tubing leaking and power is weak,¿ and the customer called in stating that ¿she only needs the tubes¿ and ¿the machine works fine.¿ a sample was received; medline visually inspected the sample and observed that the jet nebulizer kit was in used condition with tape wrapped around the tubing, the nebulizer compressor appeared to be in good condition but the filter was due for replacement, the sample turned on with a loud buzzing sound and misted, the digital flowmeter reading was 4.6 lpm, and debris inside and a loose piston bolt were observed.The 4.6 lpm reading did not meet product specifications, and medline confirmed that the unit contains debris; the leaking-fluid defect was documented with ¿unconfirmed defect - see investigation summary.¿ based on the complaint details, the root cause is considered to be a vendor product issue relating to the manufacturing process, while the investigation also stated that this kind of damage is typically caused from not properly maintaining the compressor, and medline stated that the vendor is already aware of the issue and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR, REUS AND DISP NEBULIZER KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50931974
Report Number1417592-2026-52992
Device Sequence Number13451782
Product Code BTI
UDI-Device Identifier10888277415065
UDI-Public10888277415065
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS70004RD
Device Lot Number6461908
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown